MathSciNet Relay Station
MathSciNet bibliographic data
MR1561791 Contributed Item
Robertson, H. P.; Weyl, H.; On a problem in the theory of groups arising in the foundations of infinitesimal geometry. Bull. Amer. Math. Soc. 35 (1929), no. 5, 686–690.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement